# SDR USAA2013011700021

- Difficulty date: January 17, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 13,801 hours, 4,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800A
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOGO MOD - DELAMINATION ON AFT CARGO FLOOR PANEL 151LF AT FR57 & BETWEEN S36L TO S36R.  REPLACED AFT CARGO FLOOR PANEL 151LF IAW A321 AMM 53-42-14.
